# SDR GTIA010958

- Difficulty date: August 27, 2001
- Submitted: November 5, 2001
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Out Of Adj
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND INBOARD FLAP LEFT, INBOARD TO OUTBOARD SECTIONS ARE OUT OF ALIGNMENT.  REMOVED TRAILING EDGE WEDGE.  INSTALLED NEW TRAILING EDGE WEDGES IAW MD-80 SRM 51-30-02.  (M)
